MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOOK OR SCREW HOLDER; LXH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOOK OR SCREW HOLDER; LXH
Model Number 388.61
Medical Device Problem Codes Device-Device Incompatibility (2919); Mechanical Jam (2983)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during a routine inspection of consignment sets the following uss handles for hook or screw holder were found to be not functioning properly.The gray top of the handle does not turn the "implant holder".They believe that the set screw on the gray knob of the handle for hook or screw holder is not adequately engaging in the inner shaft of the instrument.The reporter referred to implant holder was the screw holder.The inner shaft is an internal part in the handle for hook or screw holder.There was no patient involvement.Concomitant device reported: uss hook and screw holder (part # 388.610, lot # unknown, quantity 1).This report is for one (1) hook or screw holder.This is report 1 of 1 for (b)(4).

Brand Name
HOOK OR SCREW HOLDER
Common Device Name
LXH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10451251
Report Number2939274-2020-03794
Device Sequence Number3960428
Product Code LXH
UDI-Device Identifier10705034773612
UDI-Public10705034773612
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number388.61
Device Catalogue Number388.61
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2020
Initial Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1